# SDR 2007UALA04797

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 43,360 hours, 31,472 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO INABILITY TO ENGAGE AP1 & AP2, CURRENT WEATHER & TURBULENCE IN THE AREA.  FOUND FAULTY AUTOPILOT FLIGHT CONTROL PANEL.  REPLACED AUTOPILOT FLIGHT CONTROL PANEL.
